# SDR DL72W020852

- Difficulty date: July 21, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 62,902 hours, 42,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677REV
- Part serial: 4147
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE 2R DOOR FAILED TO OPERATE DURING EMERGENCY LIGHT SYSTEM TEST DURING LAYOVER CHECK.  REPLACED EMERGENCY LIGHT ASSY AND BATTERIES, OP CHECKS NORMAL.
